# SDR AALA201710239030

- Difficulty date: October 22, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 21,545 hours, 7,995 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: D5227936000681
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR DISARM LEVER LOOSE. TIGHTENED DISARM LEVER HANDLE.
